# SDR CA130222008

- Difficulty date: February 20, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Saab SF340A
- Aircraft time: 47,313 hours
- Engine: Ge CT75A2
- Propeller: Rotol R3894123F25
- System (JASC): 3397 · Light System Wiring
- Part: Terminal Block
- Part number: YHLZ22
- Condition: Overheated
- Location: Lights
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

(CAN) UPON SWITCHING ON THE AVIONICS MASTER PRIOR TO TAXIING OUT FOR TAKEOFF,  A BURNING ODOR WAS NOTICED IN THE COCKPIT.  THE AVIONICS SWITCH WAS TURNED OFF AND THE PASSENGER DISSEMBARKED.  MAINTENANCE INSPECTED THE ACFT AND FOUND THE ODOR TO BE COMING FROM THE COPILOT SIDE LOWER PANEL. THE ODOR WAS CAUSED BY AN OVERHEATED TERMINAL BLOCK FOR THE PASSENGER LIGHTING SYS. IT IS SUSPECTED THAT OVER TIME THE BLOCK HAD CREATED AN INTERNAL RESISTANCE CAUSING IT TO OVERHEAT.  THE WIRES WERE MOVED TO THE SPARE SIDE OF THE TERMINAL BLOCK AND THE SYS WAS TESTED WITH NO FURTHER SMELL.
